Access count of this item: 49

Files in This Item:
File Description SizeFormat 
0504-13.pdf105.95 kBAdobe PDFView/Open
Title: Tomographic Reconstruction Problem in Hilbert Spaces
Authors: SUZUKI, ISAMU
Author's alias: 鈴木, 勇
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 165
End page: 166
URI: http://hdl.handle.net/2433/103711
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.